| Model Number |
MICL 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Implant date: unk.Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm micl13.2 -9.0 diopter implantable collamer lens was implanted into the right eye (od) and patient had laser peripheral iridotomy (lpi).Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.